# SDR UALA2009070601944

- Difficulty date: July 2, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 37,791 hours, 14,575 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tape
- Condition: Loose
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATION.  RTFL.  AT FL 240 AND 320 KTS FELT VIBRATION IN FLOOR & THRU RUDDER PEDALS, FLT ATTENDANTS ALSO FELT VIBRATION.  SLOWED TO 270KTS & VIB STARTED TO DIMINISH & AT AROUND 250 KTS VIBRATION CEASED, NO FURTHER PROBLEMS DURING DESCENT.  FOUND TAPE LOOSE & MISSING FROM WING BELLY FAIRINGS 192DT & 191DT.  RE-APPLIED SPEED TAPE.    VIBRATION REPEATED - FELT IN RUDDER PEDALS & FLOOR IN CLIMB AT FL280 & 310 KTS-.77.  LOOSE MOUNT POINT-NOSE GEAR AFT AERODYNAMIC DOOR-LOWER LEFT BOLT WORKING & LOOSE.  FOUND JAM NUTS LOOSE ON ROD ENDS & HOLE IN SUPPORT ASSY.    REPLACED SUPPORT ASSY & CHECKED ROD END JAM NUTS & TIGHTENED AS NEEDED.  NO ROD ADJUSTMENTS MADE.
